# SDR DALA2016061004586

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1390-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR 29RT BETWEEN BS 1390-1410 PREVIOUS REPAIR SECTION CORRODED. REMOVED CORROSION FROM STR 29R PREVIOUS REPAIR IAW SRM AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03.  REMOVED STRINGER REPAIR SECTION, FABRICATED NEW STR SECTION, LOCATED AND DRILLED NEW STR REPAIR SECTION AND INSTALLED NEW STR REPAIR SECTION ALL IAW SRM, DWG, REV A AND ERA 479759-14, REV O.
